| Model Number |
2112533 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by user facility: floating particulate found in final container.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) compounded bar was received for evaluation.When the compounded solution was filtered, a particle of about 0.3 mm diameter was found.This particle was too small to analyze under ft-ir analysis, so the exact substance could not be identified.There were no product deviations, and the particle could not be attributed to the production process.Since the bag had been filled, it is possible that the contamination occurred during the filling process.If additional pertinent information becomes available a follow-up report will be filed.